# SDR CA141231003

- Difficulty date: December 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 68 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 697037001
- Condition: Leaking
- Location: Propeller
- Part time: 2,644 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL,  NR 1 ENG FOUND WITH AN EXTENSIVE OIL AND GREASE LEAK FROM THE AFT SIDE OF THE PROPELLER. CONSULTED WITH THE PROPELLER MANUFACTURER AND THE CROSS HEAD SEAL BACK RING IS SUSPECTED,  TO BE VERIFIED UPON TEARDOWN OF THE REMOVED PROPELLER. PROPELLER ASSY WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
